CaltechAUTHORS
  A Caltech Library Service

Quadratically Constrained Quadratic Programs on Acyclic Graphs With Application to Power Flow

Bose, Subhonmesh and Gayme, Dennice F. and Chandy, K. Mani and Low, Steven H. (2015) Quadratically Constrained Quadratic Programs on Acyclic Graphs With Application to Power Flow. IEEE Transactions on Control of Network Systems, 2 (3). pp. 278-287. ISSN 2325-5870. https://resolver.caltech.edu/CaltechAUTHORS:20170810-100823060

[img] PDF - Submitted Version
See Usage Policy.

659Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170810-100823060

Abstract

This paper proves that nonconvex quadratically constrained quadratic programs can be solved in polynomial time when their underlying graph is acyclic, provided the constraints satisfy a certain technical condition. We demonstrate this theory on optimal power-flow problems over tree networks.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/TCNS.2015.2401172DOIArticle
https://arxiv.org/abs/1203.5599arXivDiscussion Paper
ORCID:
AuthorORCID
Low, Steven H.0000-0001-6476-3048
Additional Information:© 2015 IEEE. Manuscript received April 8, 2014; revised September 28, 2014; accepted November 17, 2014. Date of publication February 6, 2015; date of current version September 14, 2015. This work was supported in part by the National Science Foundation through NetSE CNS 0911041, in part by the ARPA-E through GENI DE AR0000226, in part by Southern California Edison, in part by the National Science Council of Taiwan through NSC 103-3113-P-008-001, in part by the Los Alamos National Lab (DoE), and in part by the Caltech's Resnick Institute. Recommended by Associate Editor M. Chertkov.
Group:Resnick Sustainability Institute
Funders:
Funding AgencyGrant Number
NSFCNS-0911041
Department of Energy (DOE)DE-AR0000226
Southern California EdisonUNSPECIFIED
National Science Council (Taipei)NSC 103-3113-P-008-001
Resnick Sustainability InstituteUNSPECIFIED
Subject Keywords:Conic relaxation, semidefinite programming, optimal power flow
Issue or Number:3
Record Number:CaltechAUTHORS:20170810-100823060
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170810-100823060
Official Citation:S. Bose, D. F. Gayme, K. M. Chandy and S. H. Low, "Quadratically Constrained Quadratic Programs on Acyclic Graphs With Application to Power Flow," in IEEE Transactions on Control of Network Systems, vol. 2, no. 3, pp. 278-287, Sept. 2015. doi: 10.1109/TCNS.2015.2401172 URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=7035094&isnumber=7268799
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80069
Collection:CaltechAUTHORS
Deposited By: Linqi Guo
Deposited On:10 Aug 2017 18:02
Last Modified:03 Oct 2019 18:27

Repository Staff Only: item control page